RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 22, Number 2  


On the number of integral polynomials of given degree and bounded height with small value of derivative at root of polynomial
V. I. Bernik, D. V. Vasiliev, A. S. Kudin
3
On the relation between a factorization of a polynomial resultant and the frequency of itТs occurence
N. V. Budarina, V. I. Bernik, H. O'Donnell
9
The quantity of algebraic numbers with small derivative of the minimal polynomial in a short intervals
A. G. Husakova, V. I. Bernik
18
Newton diagrams and algebraic curves
P. P. Zabreiko, A. V. Krivko-Krasko
32
On the Hartsfield–Ringel hypothesis: connected unigraphs
V. N. Kalachev
46
On stationary solutions for Lindblad-type equations
S. Ya. Kilin, E. K. Makarov
53
A generalization of John–Nirenberg's inequailty
A. I. Porabkovich, R. V. Shanin
63
Approximate solution of an integral equation of the first kind with the multiplicative kernel of Cauchy by method of orthogonal polynomials
G. A. Rasolko
74
Locking cohomology of 3-torus
I. V. Usimov
84
On the size of $p$-adic cylinder for which the regular system of algebraic numbers can be constructed
N. V. Budarina, M. V. Lamchanovskaya
96
Inductive systems of representations with small highest weights for natural embeddings of symplectic groups
A. A. Osinovskaya, I. D. Suprunenko
109
“руды »нститута математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020